Lipovan, Olivia (2006) Integral inequalities for retarded Volterra equations. Journal of Mathematical Analysis and Applications , 322 (1). pp. 349-358. ISSN 0022-247X .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Integral inequalities are very useful in the qualitative analysis of differential and integral equations. Starting with [O. Lipovan, A retarded Gronwall-like inequality and its applications, J. Math. Anal. Appl. 252 (2000) 389–401], several recent investigations, see [O. Lipovan, A retarded integral inequality and its applications, J. Math. Anal. Appl. 285 (2003) 436–443; B.G. Pachpatte, Explicit bounds on certain integral inequalities, J. Math. Anal. Appl. 267 (2002) 48–61; B.G. Pachpatte, On some retarded integral inequalities and applications, J. Inequal. Pure Appl. Math. 3 (2002), Article 18; B.G. Pachpatte, On a certain retarded integral inequality and its applications, J. Inequal. Pure Appl. Math. 5 (2004), Article 19; B.G. Pachpatte, On some new nonlinear retarded integral inequalities, J. Inequal. Pure Appl. Math. 5 (2004), Article 80], were devoted to retarded integral inequalities. In this paper we consider the case of retarded Volterra integral equations. We establish bounds on the solutions and, by means of examples, we show the usefulness of our results in investigating the asymptotic behaviour of the solutions.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||11 Oct 2012 14:55|
|Last Modified:||12 Feb 2013 16:10|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/31552 (The current URI for this page, for reference purposes)|
- Depositors only (login required):